# SDR FDKA200709476

- Difficulty date: September 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,481 hours, 14,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6080 MCO (1336 PHX LCL) - RUDDER HARD OVER PROTECTION.  RESET FADEC AND OPS CHECKED.
